# SDR UPS04841858

- Difficulty date: January 29, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 575352211
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AFT PRESSURE BULKHEAD FWD SIDE FLOOR SUPPORT CHANNEL AND ANGLE IS CORRODED BEYOND LIMITS STATION 1766 LBL 5 - LBL 15.  REMOVED, FABRICATED AND REPLACED SUPPORT CHANNEL AND ANGLE IAW DWG 5753522, 5755032 AND SRM 51-1-20D, 51-1-21, 51-3-0.
